Advanced Search
Article Contents
Article Contents

Time-dependent singularities in the Navier-Stokes system

Abstract Related Papers Cited by
  • We show that, for a given Hölder continuous curve in $\{(\gamma(t),t)\,:\, t>0\} \subset \mathbb{R}^3 \times \mathbb{R}^+$, there exists a solution to the Navier-Stokes system for an incompressible fluid in $\mathbb{R}^3$ which is regular outside this curve and singular on it. This is a solution of the homogeneous system outside the curve, however, as a distributional solution on $\mathbb{R}^3 \times \mathbb{R}^+$, it solves an analogous Navier-Stokes system with a singular force concentrated on the curve.
    Mathematics Subject Classification: Primary: 35Q40; Secondary: 76D05.


    \begin{equation} \\ \end{equation}
  • [1]

    G. K. Batchelor, An Introduction to Fluid Dynamics, Cambridge University Press, Cambridge, 1999.


    M. Cannone and G. Karch, Smooth or singular solutions to the Navier-Stokes system?, J. Differential Equations, 197 (2004), 247-274.doi: 10.1016/j.jde.2003.10.003.


    M. Cannone, Harmonic analysis tools for solving the incompressible Navier-Stokes equations, in Handbook of Mathematical Fluid Dynamics. Vol. III (eds. J. Friedlander, D. Serre), North-Holland, Amsterdam, 2004, 161-244.


    H. J. Choe and H. Kim, Isolated singularity for the stationary Navier-Stokes system, J. Math. Fluid Mech., 2 (2000), 151-184.doi: 10.1007/PL00000951.


    R. Farwig, G. P. Galdi and M. Kyed, Asymptotic structure of a Leray solution to the Navier-Stokes flow around a rotating body, Pacific J. Math., 253 (2011), 367-382.doi: 10.2140/pjm.2011.253.367.


    V. A. Galaktionov, On blow-up "twistors" for the Navier-Stokes equations in $\mathbbR^3$: A view from reaction-diffusion theory, arXiv:0901.4286.


    K. Hirata, Removable singularities of semilinear parabolic equations, Proc. Amer. Math. Soc., 142 (2014), 157-171.doi: 10.1090/S0002-9939-2013-11739-9.


    S. Y. Hsu, Removable singularites of semilinear parabolic equations, Adv. Differential Equations, 15 (2010), 137-158.


    G. Karch and D. Pilarczyk, Asymptotic stability of Landau solutions to Navier-Stokes system, Arch. Rational Mech. Anal., 202 (2011), 115-131.doi: 10.1007/s00205-011-0409-z.


    G. Karch, D. Pilarczyk and M. E. Schonbek, $L^2$-asymptotic stability of mild solutions to Navier-Stokes system in $\mathbbR^3$, arXiv:1308.6667v1.


    K. Kang, H. Miura and T. Tsai, Asymptotics of small exterior Navier-Stokes flows with non-decaying boundary data, Comm. Partial Differential Equations, 37 (2012), 1717-1753.doi: 10.1080/03605302.2012.708082.


    H. Kim and H. Kozono, A removable isolated singularity theorem for the stationary Navier-Stokes equations, J. Differential Equations, 220 (2006), 68-84.doi: 10.1016/j.jde.2005.02.002.


    A. Korolev and V. Šverák, On the large-distance asymptotics of steady state solutions of the Navier-Stokes equations in 3D exterior domains, Ann. Inst. H. Poincaré Anal. non Linéaire, 28 (2011), 303-313.doi: 10.1016/j.anihpc.2011.01.003.


    H. Kozono, Removable singularities of weak solutions to the Navier-Stokes equations, Comm. Partial Differential Equations, 23 (1998), 949-966.doi: 10.1080/03605309808821374.


    L. D. Landau, A new exact solution of Navier-Stokes equations, C. R. (Doklady) Acad. Sci. URSS (N.S.), 43 (1944), 286-288.


    L. D. Landau and E. M. Lifshitz, Fluid Mechanics, (in Russian), Nauka, Moscow, 1986; English translation by J. B. Sykes and W. H. Reid. Course of Theoretical Physics, Vol. 6, Pergamon Press, London-Paris-Frankfurt; Addison-Wesley Publishing Co., Inc., Reading, Mass., 1959.


    P. G. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, Chapman & Hall/CRC Press, Boca Raton, 2002.doi: 10.1201/9781420035674.


    J. Leray, Sur le mouvement d'un liquide visqeux emplissant l'space, Acta. Math., 63 (1934), 193-248.doi: 10.1007/BF02547354.


    F. Lin, A New Proof of the Caffarelli-Kohn-Nirenberg Theorem, Comm. Pure Appl. Math., 51 (1998), 241-257.doi: 10.1002/(SICI)1097-0312(199803)51:3<241::AID-CPA2>3.0.CO;2-A.


    Y. Luo and T. Tsai, Regularity criteria in weak $L^3$ for 3D incompressible Navier-Stokes equations, arXiv:1310.8307v2.


    H. Miura and T. Tsai, Point singularities of 3D stationary Navier-Stokes flows, J. Math. Fluid Mech., 14 (2012), 33-41.doi: 10.1007/s00021-010-0046-6.


    R. O'Neil, Convolution operators and $L(p,q)$ spaces, Duke Math. J., 30 (1963), 129-142.doi: 10.1215/S0012-7094-63-03015-1.


    M. Reed and B. Simon, Methods of Modern Mathematical Physics. II. Fourier Analysis, Self-Adjointness, Academic Press, New York-London, 1975.


    S. Sato and E. Yanagida, Solutions with moving singularities for a semlinear parabolic equation, J. Differential Equations, 246 (2009), 724-748.doi: 10.1016/j.jde.2008.09.004.


    S. Sato and E. Yanagida, Asymptotic behavior of singular solutions for a semilinear parabolic equation, Discrete Contin. Dyn. Syst., 32 (2012), 4027-4043.doi: 10.3934/dcds.2012.32.4027.


    S. Sato and E. Yanagida, Appearance of anomalous singularities in a semilinear parabolic equation, Commun. Pure Appl. Anal., 11 (2012), 387-405.doi: 10.3934/cpaa.2012.11.387.


    S. Sato and E. Yanagida, Singular backward self-similar solutions of a semilinear parabolic equation, Discrete Contin. Dyn. Syst. Ser. S, 4 (2011), 897-906.doi: 10.3934/dcdss.2011.4.897.


    S. Sato and E. Yanagida, Forward self-similar solution with a moving singularity for a semilinear parabolic equation, Discrete Contin. Dyn. Syst., 26 (2010), 313-331.doi: 10.3934/dcds.2010.26.313.


    N. A. Slezkin, On one integrabile case for the complete differential equations of the motion of a viscous fluid, Uchen. Zapiski Moskov. Gosud. Universiteta, 11 (1934), 89-90.


    H. B. Squire, The round laminar jet, Quart. J. Mech. Appl. Math., 4 (1951), 321-329.doi: 10.1093/qjmam/4.3.321.


    V. Šverák, On Landau's solutions of the Navier-Stokes equations, Problems in mathematical analysis, No. 61, J. Math. Sci. (N. Y.), 179 (2011), 208-228.doi: 10.1007/s10958-011-0590-5.


    J. Takahashi and E. Yanagida, Removability of time-dependent singularities in the heat equation, arXiv:1304.5147v2.


    G. Tian and Z. Xin, One-point singular solutions to the Navier-Stokes equations, Topol. Meth. Nonlinear Anal., 11 (1998), 135-145.

  • 加载中

Article Metrics

HTML views() PDF downloads(122) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint